Authors:
Hafsa Bouaniza Department of Mathematics, University of Sfax, Faculty of Sciences of Sfax, Laboratory of Mathematical Physics, B.P. 1171, 3000 Sfax, Tunisia

Search for other papers by Hafsa Bouaniza in
Current site
Google Scholar
PubMed
Close
,
Imen Issaoui Institut de Galilée, Université Sorbonne Paris Nord, Laboratoire LAGA, Paris, France

Search for other papers by Imen Issaoui in
Current site
Google Scholar
PubMed
Close
, and
Maher Mnif Department of Mathematics, University of Sfax, Faculty of Sciences of Sfax, Laboratory of Mathematical Physics, B.P. 1171, 3000 Sfax, Tunisia

Search for other papers by Maher Mnif in
Current site
Google Scholar
PubMed
Close
Open access

In this paper, we introduce and study the class of k-strictly quasi-Fredholm linear relations on Banach spaces for nonnegative integer k. Then we investigate its robustness through perturbation by finite rank operators.

  • [1]

    Alvarez, T. On regular linear relations. Acta. Math. Sini. (English Ser.) 28, 2, (2012), 183194.

  • [2]

    Bouaniza, H. and Mnif, M. On strictly quasi-Fredholm linear relations and semi-B-Fredholm linear relation perturbations. Filomat 31, 20 (2017), 63376355.

    • Search Google Scholar
    • Export Citation
  • [3]

    Bouaniza, H. and Mnif, M. Some Properties of Strictly Quasi-Fredholm Linear Relations. MathLAB Journal, 3 (2019), 2038.

  • [4]

    Chafai, E. and Mnif, M. Spectral mapping theorem for ascent, essential ascent, descent and essential descent spectrum of linear relations. Acta Math Sci. 34B, 4 (2014), 12121224.

    • Search Google Scholar
    • Export Citation
  • [5]

    Chamkha, Y. and Mnif, M. The class of B-Fredholm linear relations. Complex Anal. Oper. Theo. 9, (2015), 16811699.

  • [6]

    Cross, R. On the continuous linear image of a Banach space. J. Austral. Math. Soc. (Series A) 29 (1980), 219234.

  • [7]

    Cross, R. An index theorem for the product of linear relations. Linear Algebra Appl. 277, (1998), 127134.

  • [8]

    Fakhfakh, F. and Mnif, M. Perturbation theory of lower semi-Browder multivalued linear operators. Publ. Math. Debrecen 78, 3-4 (2011), 595606.

    • Search Google Scholar
    • Export Citation
  • [9]

    Garbouj, Z. and Skhiri, H. On a new class of operators related to quasi-Fredholm operators. Methods Funct. Anal. Topology 26, 2 (2020), 141166.

    • Search Google Scholar
    • Export Citation
  • [10]

    Grabiner, S. Uniform ascent and descent of bounded operators. J. Math. Soc. Japan 34, 2 (1982), 317337.

  • [11]

    Labrousse, J.-Ph. Les opérateurs Quasi Fredholm: une généralisation des opérateurs semi-Fredholm. Rend. Circ. Mat. Palermo 29 (1980), 161258.

    • Search Google Scholar
    • Export Citation
  • [12]

    Labrousse, J.-Ph., Sandovici, A., De Snoo, H. S. V., and Winkler, H. Quasi-Fredholm relations in Hilbert spaces. Studii şi Cercetări Ştiinţifice. Ser. Mat. 16 (2006), 93106.

    • Search Google Scholar
    • Export Citation
  • [13]

    Muller, V. Spectral theory of linear operators and spectral systems in Banach algebras, Operator Theory: Advances and Applications Vol.139 Berlin.(2003).

    • Search Google Scholar
    • Export Citation
  • [14]

    Sandovici, A., De Snoo, H., and Winkler, H. Ascent, nullity, defect, and related notions for linear relations in linear spaces. Linear Algebra Appl. 423 (2007), 456497.

    • Search Google Scholar
    • Export Citation
  • [15]

    Wilcox, D. Multivalued semi-Fredholm Operators in Normed Linear Spaces. Doctoral thesis, University of Cape Town, 2002.

  • Collapse
  • Expand
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém, Hungary)
  • János PINTZ (Rényi Institute of Mathematics, Budapest, Hungary)
  • Ferenc SCHIPP (Eötvös Loránd University, Budapest, Hungary and University of Pécs, Pécs, Hungary)
  • Sándor SZABÓ (University of Pécs, Pécs, Hungary)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz, Linz, Austria)
  • Ferenc HARTUNG (University of Pannonia, Veszprém, Hungary)
  • Ferenc WEISZ (Eötvös Loránd University, Budapest, Hungary)

Editorial Board

  • Attila BÉRCZES (University of Debrecen, Debrecen, Hungary)
  • István BERKES (Rényi Institute of Mathematics, Budapest, Hungary)
  • Károly BEZDEK (University of Calgary, Calgary, Canada)
  • György DÓSA (University of Pannonia, Veszprém, Hungary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs, Pécs, Hungary)
  • Vedran KRCADINAC (University of Zagreb, Zagreb, Croatia) 
  • Željka MILIN ŠIPUŠ (University of Zagreb, Zagreb, Croatia)
  • Gábor NYUL (University of Debrecen, Debrecen, Hungary)
  • Margit PAP (University of Pécs, Pécs, Hungary)
  • István PINK (University of Debrecen, Debrecen, Hungary)
  • Mihály PITUK (University of Pannonia, Veszprém, Hungary)
  • Jörg THUSWALDNER (Montanuniversität Leoben, Leoben, Austria)
  • Zsolt TUZA (University of Pannonia, Veszprém, Hungary)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics, Budapest, Hungary)  - Chair
  • Gabriella BÖHM
  • György GÁT (University of Debrecen, Debrecen, Hungary)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)